# SDR DALA2018112976895

- Difficulty date: November 26, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 74,964 hours, 13,511 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Eroded
- Location: Nacelle Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKING THROUGHOUT #1 ENGINE OUTBOARD FAN COWLING LEADING EDGE ERODED. REPLACED SAME SYSTEM OPERATION IS NORMAL.
